# SDR PCS2008F00000

- Difficulty date: August 26, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB BETWEEN 180 TO 210 FLIGHT LEVEL NR 1 ENG COMPRESSOR STALL FOLLOWED BY OIL TEMP RISE.  AFTER SECOND COMPRESSOR STALL NR 1 ENG OIL PRESS LIGHT ILLUMINATED.  ENG WAS SHUT DOWN PER AOM.  NR 1 ENG OPERATED APPROX 9 MINUTES OIL PRESS ABOUT 20 PSI.  POST FLIGHT INSPECTION REVEALED NO INLET OR EXHAUST DAMAGE.  THE NR 1 AND NR2 COMPRESSORS WOULD NOT ROTATE.  THE ACFT WAS RELEASED FOR A TWO ENG FERRY TO KMIA.  (S)
